# SDR 2005UALA00427

- Difficulty date: May 6, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 51,074 hours, 27,699 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD WEB CRACKED AT UPPER LT RADAR MOUNT, UPPER OUTBOARD SIDE.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WEB, INSTALLED DOUBLER.
